MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 5, 13MM; SEE H10

EXACTECH, INC. CC TIBIAL INSERT SZ 5, 13MM; SEE H10
Model Number CC TIBIAL INSERT SZ 5, 13MM
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Fluid Discharge (2686); Joint Laxity (4526); Joint effusion (4849)
Date of Event 09/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 59 yo male patient, initial left knee implanted on (b)(6) 2011, who was revised on (b)(6) 2016, underwent a 2nd revision procedure on (b)(6) 2023, approximately 6 years 10 months post the first revision procedure.The patient had pain, recurrent and progressive effusions, and instability.The patient was revised to a 208-25-18 cc tibial insert sz 5 18mm.No device images or x-rays were provided.There were no surgical delays or device breakages reported.The patient was last known to be in stable condition following the event.No device returns anticipated for analysis due to the hospital policy.No further information.The first revision was reported under mdr 1038671-2022-01080.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer d10: concomitants: 200-02-38 - three peg patella 38mm 4463646; 204-04-55 - trapezoid tibial tray sz 5f/5t 4375400; 204-34-04 - fluted stem extension 40l x 14 mm 4537199; 204-36-08 - stem extension 80l x16 mm 4532580; 204-65-88 - tibial augment block 1/2-sz 5 11mm rllm 2296114; 204-65-89 - tibial augment block 1/2-sz 5 11mm llrm 2817235; 208-01-05 - cc femoral sz 5 9854477; 208-07-05 - cc posterior fem augment sz 5, 5mm 2358201; 208-08-05 - cc posterior fem augment sz 5, 10mm 2781671; 208-09-05 - cc stem ext adaptor 5 degree 4286820; 400-40-14 - flex osteotome-flat, nar 4602995; tpa-18 - cement restrictor small ab0070; tpa-24 - cement restrictor large aa9698.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the reported revision due to instability, effusion and reported pain cannot be conclusively determined and the reported event could not be confirmed because the devices were not returned for evaluation, and relevant patient information, images, or radiographs were not provided; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Instability is a known risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CC TIBIAL INSERT SZ 5, 13MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17924976
Report Number1038671-2023-02522
Device Sequence Number6773403
Product Code JWH
UDI-Device Identifier10885862054425
UDI-Public10885862054425
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2020
Device Model NumberCC TIBIAL INSERT SZ 5, 13MM
Device Catalogue Number208-25-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale